Lancaster EPrints

SO(r+2, r) pure spinors

Benn, Ian and Tucker, Robin (1986) SO(r+2, r) pure spinors. Reports on Mathematical Physics, 24 (2). pp. 241-256. ISSN 0034-4877

Full text not available from this repository.


Chevalley gave a comprehensive treatment of pure spinors for Clifford algebras whose quadratic form has maximal index. We here show how the notion of pure spinor can be extended to the real Clifford algebras associated with quadratic forms with r+2 positive and r negative eigenvalues.

Item Type: Journal Article
Journal or Publication Title: Reports on Mathematical Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 74952
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 10:04
Refereed?: Yes
Published?: Published
Last Modified: 11 Apr 2018 02:18
Identification Number:

Actions (login required)

View Item